A person who is about to receive the second dose of the vaccine, has a history of hepatitis B and is taking antiviral drugs, should get the Covid 19 vaccine?
Currently, I have injected one injection, in the first few days after the injection, my body has no reaction, only pain at the injection site. But for nearly a month now, the body is tired (30% less health than not yet injected, after the injection, the weight is reduced by 2.5 kg). I was told that I was going to get a second injection in the next few days, so given the underlying disease and the effects of the first injection, should I get the second shot? Thank you doctor. (Le Minh, 45 years old, Dong Hoi, Quang Binh).
If your hepatitis B is well controlled and treated stably, you are a person with a chronic disease who is under stable treatment, so you should still receive the usual Covid-19 vaccine. You also do not have to stop anti-hepatitis B antiviral drugs before or after vaccination.
Regarding the second question, the common side effects after receiving the Covid-19 vaccine include body aches, fatigue, fever… These reactions usually appear and go away within 1-3 days after receiving the Covid-19 vaccine- 19. If for nearly a month now, your body is tired and shows signs like you have shared, you should check to see if your hepatitis B is really okay before you can continue to get the Covid-19 vaccine.
Doctor, Doctor Vu Minh Dien
Deputy Director of Center for Disease Prevention and Control and Vaccination Advisory
Central Hospital for Tropical Diseases